New pills

Hi all , in new on here so bare with me please ..I have had af for a few years now and had various pills and ops ..a few days ago I was put on Adizem 120mg . Since I went on these I have got a very very itchy right arm all the way from my shoulder down to my wrist , do you think this will pass . When I take an antihistamine it calms down for the day ...thanks in advance for any help ...betty ..from Scotland

2 Replies

oldestnewest
  • Welcome to the forum.

    If antihistamines are working that is good news. When I had an allergic reaction to various things, including some Meds (not to be confused wirh drugs), they offered 5 types and none worked.

    However, if it is an allergic reaction to Adizem (never heard of it) and it continues, you should talk to your doctor.

    Pete

  • I have noticed my right arm, from shoulder down , tends to itch and I have noticed pimples which are irritating. I have not taken any medication, I am taking enough pills, I use E45 and noticed that helps. It may be caused by meds, but it does not help when there are so many insects that seem to be lying in wait for me.

You may also like...